# SDR SWAA2016123010820

- Difficulty date: December 15, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 41,982 hours, 24,525 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1506
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 270, LBL 10 TO RBL 10.   R & R THE FLOORBEAM IAW SRM.
